MathSciNet Relay Station
MathSciNet bibliographic data
MR372253 (51 #8469) 32G15 (14H15 30A46)
Lebowitz, Aaron Some degenerations of a compact Riemann surface of genus $4$. Bull. Amer. Math. Soc. 81 (1975), 495–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement